Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Apr 14, 2015, 7:18 AM CDT for Brooks County, Texas. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2015, 7:18 AM CDT (12:18 UTC)
- Expired
- Apr 14, 2015, 8:45 AM CDT
- In force
- 87 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Brooks County, TX
The radar
The Corpus Christi radar (KCRP), 99 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 0.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 327 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
968
WGUS54 KBRO 141218
FFWBRO
TXC047-141345-
/O.NEW.KBRO.FF.W.0007.150414T1218Z-150414T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
718 AM CDT TUE APR 14 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BROOKS COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 845 AM CDT
* AT 716 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY. THIS EVENT IS OCCURRING ALONG US HIGHWAY 281 AROUND
AND SOUTH OF FALFURRIAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FALFURRIAS...LA COLONIA PARK...FALFURRIAS FIRE STATION...FALFURRIAS
JUNIOR HIGH SCHOOL...AIRPORT ROAD ADDITION...ENCINO...PLEASANT
PARK...BROOKS COUNTY AIRPORT...FLOWELLA...HIDALGO CITY PARK AND
CANTU ADDITION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 2724 9801 2694 9801 2691 9842 2725 9841
$$
JSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 6:41 AM CDT, 37 minutes earlier.
Area forecast discussion, Apr 14, 6:41 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 641 AM CDT TUE APR 14 2015 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...MCS/SQUALL LINE HAS REALLY DEVELOPED WITHIN THE PAST 30 MINUTES WITH TSRA JUST NORTH OF THE VALLEY. IF STAYS ON CURRENT TRAJECTORY WILL MAKE IT DOWN TO THE VALLEY TAF SITES AROUND 13Z AT MFE AND 1330 AT HRL/BRO. EXPECT GUSTY WINDS AND FREQUENT LIGHTNING ALONG WITH HEAVY RAIN. AM ALSO EXPECTING REDEVELOPMENT PER SHORT RANGE MODELS INTO THE LATE AFTERNOON AS WELL. APPEARS TSRA SHOULD WANE JUST AFTER SUNSET. OVERNIGHT...EXPECT PATCHY FOG TO FORM AT ALL THE TAF SITES. HAVE MVFR IN THE TAFS BUT IFR IS A POSSIBILITY. && .PREV DISCUSSION... /ISSUED 421 AM CDT TUE APR 14 2015/ SHORT TERM /NOW THROUGH WEDNESDAY/...AN UPPER LEVEL LOW CURRENTLY OVER SOUTHWESTERN OKLAHOMA WILL CONTINUE TO MOVE NORTHEASTWARD AND EVENTUALLY BECOME ABSORBED IN THE FLOW. A MUCH STRONGER UPPER LOW WILL MOVE ACROSS THE GREAT BASIN INTO THE INTERMOUNTAIN WEST. A SURFACE COLD FRONT STRETCHES FROM EAGLE PASS TO WEST OF LONGVIEW AND WILL CONTINUE MOVING SOUTHWARD. TSTORMS HAVE DEVELOPED ON THIS FEATURE THE PAST FEW HOURS AND MAY CONTINUE AND EFFECTIVELY BRING THE FRONT INTO NORTHERN SECTIONS THIS MORNING. WHILE THE UPPER LOW AND ASSOCIATED DYNAMICS WILL MOVE AWAY FROM THE AREA...AN UPPER JET WILL BE MOVING OVERHEAD ALONG WITH DECENT DIFFLUENCE ALOFT AND A SURFACE FOCUS SHOULD BE ENOUGH TO DEVELOP CONVECTION TODAY. BY MID MORNING MOST CIN SHOULD BE ERODED WITH MLCAPE APPROACHING 2000 J/KG. BULK SHEAR REACHES 40 KNOTS AND MID LEVEL LAPSE RATES ARE AROUND 6.5 C/KM. AN ISOLATED SEVERE STORM IS POSSIBLE WITH THE AREA CONTINUED TO BE OUTLOOKED BY SPC IN THE MARGINAL CATEGORY. 0-6 KM WIND IS SOUTHWEST AT 15 KNOTS AND AS THE FRONT MOVES IN LATER THIS MORNING...TRAINING OF STORMS IS POSSIBLE WITH AN ATTENDANT FLOOD THREAT. PWATS ARE NOT AS HIGH AS THE PAST SEVERAL DAYS AND THERE IS A LITTLE MORE DRY AIR IN THE MID LEVELS...NEVERTHELESS...WITH RECENT HEAVY RAINFALL WE HAVE ISSUED A FLASH FLOOD WATCH FOR THE ENTIRE CWA. FRONT WASHES OUT TONIGHT WITH MOST SHOWERS AND STORMS DECREASING IN THE EVENING WITH INCREASING INHIBITION. BROUGHT POPS DOWN TO SLIGHT CHANCE BY MID EVENING THROUGH MOST OF THE NIGHT. WEDNESDAY BRINGS ANOTHER UNSETTLED DAY WITH CHANCE POPS ACROSS ALL OF THE AREA WITH A LITTLE BETTER CHANCES IN THE EASTERN HALF OF THE AREA. LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...THE GFS AND ECMWF START OFF IN FAIR AGREEMENT WEDNESDAY NIGHT...BUT DIVERGE BY THE WEEKEND...RESULTING IN A LOWER CONFIDENCE FORECAST. WITH NEITHER MODEL PRESENTING A COMPELLING SOLUTION...A BLEND WAS USED...WITH MIXED CONFIDENCE. UNSETTLED WEATHER WILL STILL BE IN PLAY WEDNESDAY NIGHT WITH MID LEVEL DIFFLUENCE OVERHEAD AND AMPLE LOW LEVEL MOISTURE STILL PUMPING INTO THE CWA ON A MODERATE ONSHORE WIND...DRIVEN BY HIGH PRESSURE OVER THE GULF. A MID LEVEL LOW WILL BE CUTTING OFF IN THE VICINITY OF THE FOUR CORNERS...AND WILL BE CREATING PRESSURE FALLS OVER THE SOUTHERN HIGH PLAINS. THE EVOLUTION OF THE NEXT MID LEVEL DISTURBANCE IS WHERE SOME MODEL DIFFERENCES DEVELOP. THE GFS MOVES THE FOUR CORNERS LOW SLOWLY SOUTHEAST INTO NORTH TEXAS THROUGH THURSDAY NIGHT...WITH A FRONT OUT AHEAD OF IT OVER THE SOUTHERN PLAINS. WRAP AROUND DRY AIR WILL PULL INTO WEST TEXAS...ABRUPTLY DRYING THINGS OUT FOR THE CWA ON FRIDAY WITH A WEAK NORTH WIND THROUGH SATURDAY BEFORE A SOUTHEAST WIND DEVELOPS AGAIN. REINFORCING HIGH PRESSURE WILL ARRIVE ON SUNDAY WITH BENIGN WEATHER SUNDAY AND MONDAY. THE ECMWF KEEPS THE MID LEVEL LOW BACK OVER THE SOUTHERN HIGH PLAINS LONGER...WITH THE RESULT THAT DRIER AIR NEVER REALLY MAKES IT INTO THE CWA AS PER THE GFS...AND RAIN CHANCES LINGER INTO THE WEEKEND. THE LOW WILL KICK OUT ON SUNDAY...AS IT DOES WITH THE GFS...AND REINFORCING HIGH PRESSURE WILL BE PULLED INTO WEST TEXAS...BUT IT WON'T BE ABLE TO DISPLACE MOISTER AIR STILL IN PLACE OVER THE CWA. WARMER THAN AVERAGE TEMPS WILL OCCUR THROUGH FRIDAY BEFORE A SLIGHT COOL DOWN TO SEASONAL...ACCORDING TO THE GFS...WHEREAS SLIGHTLY WARMER THAN AVERAGE TEMPS WILL PREVAIL THROUGH THE LONG TERM ACCORDING TO THE ECMWF. MARINE... NOW THROUGH WEDNESDAY...MODERATE EAST TO SOUTHEAST WINDS AND MODERATE SEAS ARE FORECAST TO BE PREVAILING THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN TUESDAY AFTERNOON AS THE NEXT COLD FRONT ARRIVES. CLOUD TO SURFACE LIGHTNING STRIKES... VARIABLY GUSTY WINDS...AND LOCALLY HIGHER SEAS CAN BE EXPECTED ALONG WITH LOCALLY HEAVY DOWNPOURS. WEDNESDAY NIGHT THROUGH SATURDAY...LIGHT TO MODERATE SOUTHEAST WINDS AND MODERATE SEAS WILL PREVAIL WITH HIGH PRESSURE OVER THE GULF. LOWER PRESSURE WILL DEVELOP UPSTREAM OVER WEST TEXAS AS A SHARP MID LEVEL TROUGH DIGS SOUTH INTO THE FOUR CORNERS AREA. THE RESULT WILL BE SLIGHTLY STRONGER WINDS THU NIGHT WITH POSSIBLE SMALL CRAFT EXERCISE CAUTION CONDITIONS INTO EARLY FRIDAY. WINDS SHOULD DECREASE FRI AS PRESSURE EQUALIZES OVER THE AREA AND JUST OFFSHORE OVER THE GULF...WITH HIGHER PRESSURE BEING PUSHED FARTHER TO THE EAST. THE MODELS DIFFER WITH THE OUTCOME FRIDAY NIGHT INTO SATURDAY...WITH A WEAK FRONT POSSIBLY PUSHING INTO THE AREA AND BRINGING A BRIEF PERIOD OF NORTH WINDS. THOUGH UNCERTAINTY EXISTS FOR THE WEEKEND...ADVISORIES ARE NOT EXPECTED. SIMILARLY...RAIN CHANCES MAY LINGER INTO THE WEEKEND IF DRIER AIR DOES NOT TAKE OVER ON FRIDAY. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ248>257. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 55
Hazardous weather outlook, Apr 14, 4:24 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 424 AM CDT TUE APR 14 2015 TXZ248>257-150930- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 424 AM CDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS THROUGH LATE THIS AFTERNOON. WIDESPREAD 1 TO 2 INCHES OF RAINFALL EXPECTED WITH LOCALLY HIGHER AMOUNTS...WHEN COMBINED WITH RECENT HEAVY RAINFALL OVER THE PAST SEVERAL DAYS...WILL INCREASE THE AMOUNT OF RUNOFF AND LEAD TO FLASH FLOODING. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE. IF THUNDERSTORMS BECOME SEVERE LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS...ALONG WITH HEAVY RAINFALL AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY BEGINNING MID MORNING. GMZ130-132-135-150-155-170-175-150930- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 424 AM CDT TUE APR 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT PRODUCING GUSTY WINDS AND LOCALLY HIGH SEAS. CLOUD TO SURFACE LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH FRIDAY. CLOUD TO SURFACE LIGHTNING...GUSTY WINDS...AND LOCALLY HIGH SEAS CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Apr 14, 5:35 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
535 AM CDT TUE APR 14 2015
TXZ248-249-141115-
JIM HOGG TX-ZAPATA TX-
535 AM CDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN JIM HOGG...NORTHEASTERN
ZAPATA AND NORTHWESTERN BROOKS COUNTIES UNTIL 615 AM CDT...
AT 534 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR REALITOS TO JIM HOGG
COUNTY AIRPORT TO 7 MILES NORTHWEST OF THOMPSONVILLE...AND MOVING
SOUTH AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
JIM HOGG COUNTY AIRPORT...HEBBRONVILLE...HEBBRONVILLE HIGH SCHOOL...
GRUY STADIUM...LAS LOMITAS...ESCOBAS...RANDADO...SOUTH FORK
ESTATES...THOMPSONVILLE AND HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2724 9849 2717 9850 2705 9869 2693 9909
2727 9910 2727 9880 2735 9879 2736 9863
2734 9862 2734 9859 2736 9859 2736 9855
TIME...MOT...LOC 1034Z 347DEG 14KT 2751 9851 2735 9877 2728 9902
54Special weather statement, Apr 14, 6:18 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 618 AM CDT TUE APR 14 2015 TXZ249-250-141200- BROOKS TX-JIM HOGG TX- 618 AM CDT TUE APR 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JIM HOGG AND NORTHWESTERN BROOKS COUNTIES UNTIL 700 AM CDT... AT 617 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF RANDADO TO 14 MILES NORTH OF AGUA NUEVA...AND MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL JIM HOGG AND NORTHWESTERN BROOKS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 2726 9822 2709 9853 2701 9883 2726 9845 TIME...MOT...LOC 1117Z 236DEG 23KT 2707 9870 2711 9856 54
Special weather statement, Apr 14, 6:35 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
635 AM CDT TUE APR 14 2015
TXZ248>254-141215-
INLAND WILLACY TX-KENEDY TX-BROOKS TX-JIM HOGG TX-HIDALGO TX-
STARR TX-ZAPATA TX-
635 AM CDT TUE APR 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HIDALGO...SOUTHERN JIM
HOGG...KENEDY...SOUTHEASTERN ZAPATA...BROOKS...STARR AND NORTHWESTERN
WILLACY COUNTIES UNTIL 715 AM CDT...
AT 635 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR AIRPORT ROAD ADDITION
TO NEAR FALFURRIAS JUNIOR HIGH SCHOOL TO 13 MILES NORTHWEST OF ENCINO
TO 9 MILES EAST OF GUERRA TO NEAR MORALES-SANCHEZ...AND MOVING
SOUTHEAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FALFURRIAS...EL SAUZ...VIBORAS...SAN MANUEL...EL COYOTE RANCH
AIRPORT...AGUA NUEVA...LINN...MCCOOK...ARMSTRONG...RUDOLPH...SAN
RAFAEL RANCH AIRPORT...SAN ISIDRO...NORIAS...PUERTO RICO...SANTA
ELENA...GUERRA...MORALES-SANCHEZ...AIRPORT ROAD ADDITION...LA REFORMA
AND RACHAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2721 9798 2724 9793 2690 9737 2691 9750
2690 9748 2687 9746 2689 9748 2689 9750
2680 9751 2681 9750 2689 9737 2685 9736
2645 9814 2641 9873 2686 9929 2689 9880
2726 9807 2726 9799
TIME...MOT...LOC 1135Z 306DEG 43KT 2721 9804 2714 9814 2705 9832 2686
9874 2683 9917
54The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:33 PM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 21 hr |
| Apr 13, 10:15 PM CDT | Special Weather Statement | BRO | Hidalgo | 45 min |
| Apr 13, 10:19 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 25 min |
| Apr 13, 10:47 PM CDT | Special Weather Statement | BRO | Hidalgo | 43 min |
| Apr 14, 5:35 AM CDT | Special Weather Statement | BRO | Jim Hogg | 40 min |
| Apr 14, 6:18 AM CDT | Special Weather Statement | BRO | Jim Hogg | 42 min |
| Apr 14, 6:26 AM CDT | Areal Flood Advisory | BRO | Brooks | 2 hr |
| Apr 14, 6:35 AM CDT | Special Weather Statement | BRO | Brooks, Kenedy, Starr | 40 min |
| Apr 14, 7:23 AM CDT | Special Weather Statement | BRO | Zapata | 52 min |
| Apr 14, 7:32 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 118 min |
| Apr 14, 7:46 AM CDT | Special Weather Statement | BRO | Hidalgo, Kenedy, Starr, Willacy | 89 min |
| Apr 14, 8:00 AM CDT | Special Marine Warning | BRO | 45 min | |
| Apr 14, 8:07 AM CDT | Areal Flood Advisory | BRO | Kenedy | 113 min |
| Apr 14, 8:11 AM CDT | Special Weather Statement | BRO | Starr | 49 min |
| Apr 14, 8:43 AM CDT | Flash Flood Warning | BRO | Brooks | 2 hr |
| Apr 14, 8:47 AM CDT | Special Marine Warning | BRO | 43 min | |
| Apr 14, 9:35 AM CDT | Special Weather Statement | BRO | Brooks | 40 min |
| Apr 14, 9:37 AM CDT | Special Weather Statement | BRO | Starr | 38 min |
| Apr 14, 10:10 AM CDT | Special Weather Statement | BRO | Kenedy | 50 min |
| Apr 14, 10:13 AM CDT | Special Weather Statement | BRO | Starr | 47 min |
| Apr 14, 10:34 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 116 min |
| Apr 14, 10:48 AM CDT | Special Weather Statement | BRO | Jim Hogg | 42 min |
| Apr 14, 10:59 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Kenedy, Willacy | 46 min |
| Apr 14, 11:48 AM CDT | Special Marine Warning | BRO | 42 min | |
| Apr 14, 2:07 PM CDT | Special Weather Statement | BRO | Cameron | 38 min |
| Apr 14, 2:44 PM CDT | Special Marine Warning | BRO | 31 min | |
| Apr 14, 3:08 PM CDT | Special Marine Warning | BRO | 52 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.